# SDR JJBA20240520036

- Difficulty date: May 9, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 37,928 hours, 25,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG W/WELL CRACK FOUND ON NLG UP-LOCK FWD CROSSBEAM. NLG WHEEL WELL FWD CROSS BEAM REMOVED AND REPLACED.
